# SDR AALA201612079018

- Difficulty date: December 4, 2016
- Submitted: December 9, 2016
- Operation: Air carrier
- Aircraft: N272AY
- Make and model: Airbus A330-323
- Aircraft serial: 333
- Aircraft time: 75,377 hours, 11,066 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Crossbeam
- Part number: F5348780220000
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. CORROSION ON AFT CABIN FLOOR CROSSBEAM AT FR 75 BETWEEN Y0 AND -Y1137. REPAIRED CROSSBEAM PER SRM 53-00-14-201.
